JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE CONVOLUTION SUMS OF CERTAIN RESTRICTED DIVISOR FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 2,  2013, pp.251-302
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.2.251
 Title & Authors
ON THE CONVOLUTION SUMS OF CERTAIN RESTRICTED DIVISOR FUNCTIONS
Kim, Daeyeoul; Kim, Aeran; Sankaranarayanan, Ayyadurai;
  PDF(new window)
 Abstract
We study convolution sums of certain restricted divisor functions in detail and present explicit evaluations in terms of usual divisor functions for some specific situations.
 Keywords
Divisor functions;restricted divisor functions;convolution sums;
 Language
English
 Cited by
 References
1.
A. A. Aygunes, Y. Simsek, The action of Hecke operators to families of Weierstrass-type functions and Weber-type functions and their applications, Applied Mathematics and Computation 218 (2011), 678-682. crossref(new window)

2.
B. C. Berndt, Ramanujan's Notebooks, Part II. Springer-Verlag, New York, 1989.

3.
B. C. Berndt and R. J. Evans, Chapter 15 of Ramanujan's second notebook, Part II. Modular forms, Acta Arith 47 (1986), 123-142.

4.
C.-H. Chang, H. M. Srivastava, A note on Bernoulli identities associated with the Weierstrass ${\wp}$-function, Integral Transform. Spec. Funct. 18 (2007), 245-253. crossref(new window)

5.
C.-H. Chang, H. M. Srivastava, T.-C. Wu, Some families of Weierstrass-type functions and their applications, Integral Transform. Spec. Funct. 19 (2008), 621-632. crossref(new window)

6.
N. Cheng and K. S. Williams, Evaluation of some convolution sums involving the sum of divisors functions, Yokohama Mathematical J. 52 (2005), 39-57.

7.
B. Cho, D. Kim and J. K. Koo, Modular forms arising from divisor functions, J. Math. Anal. Appl. 356 (2009), 537-547. crossref(new window)

8.
B. Cho, D. Kim and J. K. Koo, Divisor functions arising from q-series, Publ. Math. Debrecen 76 (2010), 495-508.

9.
L. E. Dickson, History of the Theory of Numbers, Vol. I, Chelsea Publ. Co., New York, 1952.

10.
L. E. Dickson, History of the Theory of Numbers, Vol. II, Chelsea Publ. Co., New York, 1952.

11.
N. J. Fine, Basic hypergeometric series and applications, American Mathematical Society, Providence, RI, 1988.

12.
J. W. L. Glaisher, Expressions for the first five powers of the series in which the coefficients are sums of the divisors of the exponents, Mess. Math. 15 (1885), 33-36.

13.
J. G. Huard, Z. M. Ou, B. K. Spearman, and K. S. Williams, Elementary Evaluation of Certain Convolution Sums Involving Divisor Functions, Number theory for the millennium, II, 2002, 229-274.

14.
D. Kim, A. Kim, and Y. Li, Convolution sums arising from the divisor functions, J. Korean Math. Soc. 50 (2013), 331-360. crossref(new window)

15.
D. Kim and J. K. Koo, Algebraic integer as values of elliptic functions, Acta Arith. 100 (2001), 105-116. crossref(new window)

16.
D. B. Lahiri, On Ramanujan's function ${\tau}$(n) and the divisor function ${\sigma}_1$(n)-I, Bull. Calcutta Math. Soc. 38 (1946), 193-206.

17.
D. B. Lahiri, On Ramanujan's function ${\tau}$(n) and the divisor function ${\sigma}_k$(n)-II, Bull. Calcutta Math. Soc. 39 (1947), 33-52.

18.
J. Levitt, On a Problem of Ramanujan, M. Phil thesis, University of Nottingham, 1978.

19.
G. Melfi, On some modular identities, de Gruyter, Berlin, 1998, 371-382.

20.
K. Ono, S. Robins and D. T. Wahl, On the representation of integer as sum of triangular numbers, Aequationes Math. 50 (1995), 73-94. crossref(new window)

21.
V. Ramamani, On some identities conjectured by Srinivasa Ramanujan found in his lithographed notes connected with partition theory and elliptic modular functions, Ph. D Thesis, University of Mysore, 1970.

22.
S. Ramanujan, On certain arithmetical functions, Trans. Cambridge Philos. Soc. 22 (1916), 159-184.

23.
S. Ramanujan, Collected papers, AMS Chelsea Publishing, Providence, RI, 2000.

24.
J. H. Silverman, Advanced topics in the arithmetic of elliptic curves, Springer-Verlag, 1994.

25.
K. S. Williams, The convolution sum ${\Sigma}_{m<\frac{n}{8}}{\sigma}_1(m){\sigma}_1$(n-8m), Pacific J. Math. 228 (2006), 387-396. crossref(new window)

26.
K. S. Williams, On Liouville's twelve squares theorem, Far East J. Math. Sci. 29 (2008), 239-242.

27.
K. S. Williams, Number Theory in the Spirit of Liouville, London Mathematical Society, Student Texts 76, Cambridge, 2011.